# SDR 95ZZZX6216

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 15,216 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF/DCA - FLT 3144 - THE LEFT MAIN GEAR WOULD NOT RETRACT ON TAKEOFF.  AIRCRAFT RETURNED TO ORF AND LANDED WITHOUT INCIDENT.  INSPECTED THE LEFT MAIN GEAR AND FOUND NO DISCREPANCIES.  THE EVALUATION FLIGHT WAS SATISFACTORY.  PHL/DCA - FLT 3121 - LATER, AFTER TAKEOFF OUT OF PHL, THE LEFT MAIN GEAR WOULD NOT FULLY RETRACT.  CYCLED GEAR AND GEAR RETRACTED NORMALLY.  CONTINUED TO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND THE EMERGENCY RELEASE MAIN LANDING GEAR VALVE.  REF OPERATOR CONTROL NR 95ZZZX6217.
